American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 65 found      Go to page: 1 2 3

[1] Nguyen Van Minh. Corrigendum to ``Katznelson-Tzafriri type theorems for individual solutions of evolution equations''. Proc. Amer. Math. Soc. 138 (2010) 2263-2263. MR 2596067.
Abstract, references, and article information
View Article: PDF

[2] G. L. Kulinich and A. V. Yershov. Convergence of a sequence of Markov chains to a diffusion type process. Theor. Probability and Math. Statist. 78 (2009) 115-131. MR 2446853.
Abstract, references, and article information
View Article: PDF

[3] Georgiĭ Shevchenko. A generalization of Mil'shtein's theorem for stochastic differential equations. Theor. Probability and Math. Statist. 78 (2009) 191-199. MR 2446859.
Abstract, references, and article information
View Article: PDF

[4] Nguyen Van Minh. Katznelson-Tzafriri type theorems for individual solutions of evolution equations. Proc. Amer. Math. Soc. 136 (2008) 1749-1755. MR 2373605.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Jin Liang, Rainer Nagel and Ti-Jun Xiao. Approximation theorems for the propagators of higher order abstract Cauchy problems. Trans. Amer. Math. Soc. 360 (2008) 1723-1739. MR 2366960.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] K. V. Storozhuk. On the Rolewicz theorem for evolution operators. Proc. Amer. Math. Soc. 135 (2007) 1861-1863. MR 2286097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Nguyen Van Minh, Toshiki Naito and Gaston Nguerekata. A spectral countability condition for almost automorphy of solutions of differential equations. Proc. Amer. Math. Soc. 134 (2006) 3257-3266. MR 2231910.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Yuliya Mishura and Georgiy Shevchenko. Linear equations and stochastic exponents in a Hilbert space. Theor. Probability and Math. Statist. 71 (2005) 139-149. MR 2144327.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yongzhong Huang and Quan Zheng. Regularization for a class of ill-posed Cauchy problems. Proc. Amer. Math. Soc. 133 (2005) 3005-3012. MR 2159779.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Ti-Jun Xiao and Jin Liang. Second order parabolic equations in Banach spaces with dynamic boundary conditions. Trans. Amer. Math. Soc. 356 (2004) 4787-4809. MR 2084398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Toka Diagana, Gaston Nguerekata and Nguyen Van Minh. Almost automorphic solutions of evolution equations. Proc. Amer. Math. Soc. 132 (2004) 3289-3298. MR 2073304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Hartmut Logemann, Richard Rebarber and Stuart Townley. Stability of infinite-dimensional sampled-data systems. Trans. Amer. Math. Soc. 355 (2003) 3301-3328. MR 1974689.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Ti-Jun Xiao and Jin Liang. Perturbations of existence families for abstract Cauchy problems. Proc. Amer. Math. Soc. 130 (2002) 2275-2285. MR 1896409.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Franziska Kühnemund and Markus Wacker. Commutator conditions implying the convergence of the Lie--Trotter products. Proc. Amer. Math. Soc. 129 (2001) 3569-3582. MR 1860489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Naoki Tanaka. Generation of linear evolution operators. Proc. Amer. Math. Soc. 128 (2000) 2007-2015. MR 1654080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Carmen Chicone and Yuri Latushkin. Evolution Semigroups in Dynamical Systems and Differential Equations. Math. Surveys Monogr. 70 (1999) MR MR1707332.
Book volume table of contents

[17] Carmen Chicone and Yuri Latushkin. Characterizations of dichotomy for linear skew-product flows. Math. Surveys Monogr. 70 (1999) 205-260.
Book volume table of contents
View Article: PDF

[18] Carmen Chicone and Yuri Latushkin. Evolution families and Howland semigroups. Math. Surveys Monogr. 70 (1999) 57-85.
Book volume table of contents
View Article: PDF

[19] Carmen Chicone and Yuri Latushkin. Introduction. Math. Surveys Monogr. 70 (1999) 1-19.
Book volume table of contents
View Article: PDF

[20] Carmen Chicone and Yuri Latushkin. Semigroups on Banach spaces and evolution semigroups. Math. Surveys Monogr. 70 (1999) 21-56.
Book volume table of contents
View Article: PDF

[21] Carmen Chicone and Yuri Latushkin. Two applications of evolution semigroups. Math. Surveys Monogr. 70 (1999) 131-161.
Book volume table of contents
View Article: PDF

[22] Carmen Chicone and Yuri Latushkin. Characterizations of dichotomy for evolution families. Math. Surveys Monogr. 70 (1999) 87-129.
Book volume table of contents
View Article: PDF

[23] Carmen Chicone and Yuri Latushkin. Linear skew-product flows and Mather evolution semigroups. Math. Surveys Monogr. 70 (1999) 163-204.
Book volume table of contents
View Article: PDF

[24] Carmen Chicone and Yuri Latushkin. Evolution operators and exact Lyapunov exponents. Math. Surveys Monogr. 70 (1999) 261-339.
Book volume table of contents
View Article: PDF

[25] Nguyen Van Minh. On the proof of characterizations of the exponential dichotomy. Proc. Amer. Math. Soc. 127 (1999) 779-782. MR 1473675.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Peer Christian Kunstmann. Distribution semigroups and abstract Cauchy problems. Trans. Amer. Math. Soc. 351 (1999) 837-856. MR 1443882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] R. deLaubenfels and S. Wang. Spectral conditions guaranteeing a nontrivial solution of the abstract Cauchy problem. Proc. Amer. Math. Soc. 126 (1998) 3271-3278. MR 1469403.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Yulia Mishura and Yuri Tomilov. On analytic structure of solutions to higher order abstract Cauchy problems. Proc. Amer. Math. Soc. 126 (1998) 1363-1370. MR 1443162.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Ioana Cioranescu and Carlos Lizama. Some applications of Fejer's theorem to operator cosine functions in Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 2353-2362. MR 1389510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Hirokazu Oka. A class of complete second order linear differential equations. Proc. Amer. Math. Soc. 124 (1996) 3143-3150. MR 1328367.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 65 found      Go to page: 1 2 3